# SDR ASAA2014020206756

- Difficulty date: February 2, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 22,663 hours, 6,947 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Part serial: 4094GH
- Condition: Failed
- Location: Flt Controls
- Part time: 2,049 hours, 655 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STABILIZER OUT OF TRIM LIGHT AT FL 385, 12 KTS FASTER THAN COMMAND SPEED.  OUT OF TRIM WHEN AUTOPILOT A ENGAGED, WAS NOT TRIMMING. ACFT GROUNDED.   HARD FAILURE DURING SPEED-STAB BITE LIBRARY TEST 60.32,   REPLACED FCC "A" IAW AMM 22-11-33, OPS CHECK GOOD. BITE TEST GROUP NR 35, AND DFCS LRU INTERFACE TEST FOR FCC, AND LAND VERIFY TEST CHECKED GOOD IAW AMM 22-11-33 AND 22-11-00.  HGS CHECKED GOOD IAW AMM 34-36-00, ACFT REMAINS AUTOLAND AND HGS CAT III QUALIFIED, SCREW REFLECTS SAME.
